# SDR GAIA01098ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION OF FLIGHTSTAR, IT WAS DISCOVERED NR 3 O/B STATIC DISCHARGER ON RIGHT ELEVATOR HAS CORROSION ON AND AROUDN EXISTING DOUBLER AND T/E METAL HAS STATIC DISCHARGE DAMAGE TO IT.  ACCOMPLISHED RIGHT ELEVATOR UPPER SKIN REPAIR IAW B727 SRM 55-20-3 FIG 2.  (M)
